# SDR AU990965

- Difficulty date: September 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 2620 · Extinguishing System
- Part: Switch
- Part number: 7122011
- Condition: Faulty
- Location: Lt Engine
- Component: 1143800523
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT ENGINE FIRE EXTINGUISHING SYSTEM FIRE PULL T-HANDLE  MICROSWITCH PIN 8 TO PIN 9 HAD NO CONTINUITY.
